I have been taking Evista for 15 years,in the last two years I've had muscle pain on both sides of my mid back. Then I noticed one of the side effects of Evista is myalgia. I've told my Doctor but she doesn't seem concerned. Any one else have this bi-lateral muscle pain?
11 Jul 2010
I have not taken this drug nor suffer from what you are suffering... and I am deeply sorry you are in such pain.
It upsets me that your"Doctor" did not give you a solution... she is not concerned, this might be something more serious( I hope not) what I would do is seek for a second opinion for a Doctor who truly cares about his/her patients and is concerned in finding solutions , not just getting paid.
Because at the end of the day it is your back and your pain.
FOR FUTURE REFERENCE
The most common side effects of Evista included:
Flu-like symptoms (such as fever, chills, and body aches)
Swelling or water retention in the lower legs, ankles, or feet
Muscle spasms or leg cramps
Other common Evista side effects included:
Serious Evista Side Effects
These are potentially serious and should be reported immediately to your healthcare provider.
Signs of a blood clot in the leg, such as pain in the calf, leg cramps, and leg or foot swelling
Signs of a blood clot in the lung, such as shortness of breath, sharp chest pain, or coughing up blood
Signs of a stroke, such as vision or speech changes, weakness or numbness in an arm or leg, and a severe headache
Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye
Gallstones or other gallbladder problems
Any unusual uterine bleeding
Signs of an allergic reaction, including unexplained rash, hives, itching, and unexplained swelling.
from a caring individual
- Evista Information for Consumers
- Evista Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evista (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on evista since june. late July I started getting a burning sensation in my throat.
1 answer • 20 Sep 2010
I have been taken evist for oever 10 yrs and now bone destinty is decreasisng what are the long term use of evista? Patty Schneider
1 answer • 26 Sep 2010
Is deep groin pain and weak leg muscles a side effect of fentanyl patchs. I'm on 25mcg every 2 days?
I've been on the 25 mcg for 3 years, due to severe back pain, well above 10 on 10 being high pain, total back fusion in 1972, scoliosis, blown ...
4 answers • 13 Sep 2011
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Had the same problem with the other statins, muscle aches stopped after about a week after discontinuing. Lipitor worked for me for over a year ...
2 answers • 6 Oct 2011
How long will the side effects of this last?
1 answer • 5 Jan 2014